# SDR DALA1239490633

- Difficulty date: June 29, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 79,796 hours, 37,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1002
- Condition: Dented
- Location: Bs 1220 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON INNER FREE FLANGE OF FUSELAGE FRAME STA 1220 ABOVE STR 26R.    REPAIRED IAW SRM 53-00-07 REPAIR 5, FIG. 201, DETAIL 2 ENCOMPASSED BY ERA 503771-14 REV ORIGINAL.
